MathSciNet Relay Station
MathSciNet bibliographic data
MR2153027 37J40 (37J50)
Cheng, Chong-Qing; Yan, Jun Existence of diffusion orbits in a priori unstable Hamiltonian systems. J. Differential Geom. 67 (2004), no. 3, 457–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement